# SDR UALA2011121206809

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 45,490 hours, 18,405 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AREA OF ROWS 33-34DEF.  COULD NOT LOCATE SOURCE. CHECKED READING, CEILING, SIDEWALL LIGHTS.  OPS CHECKED PACKS.  CHECKED LAV WATER HEATERS AND GALLEY EQUIPMENT.  CHECKED SEAT DPCU'S FROM ROW 31 AFT FOR VOLUME AND CH FUNCTIONS.  NO DEFECTS, FAULTS OR ANOMALIES NOTED.  NO ODORS NOTED.
